Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Use copper IUD, greyish-brown discharge with spots of flesh. Should i be concerned?

I had a very stressful fight with my boyfriend yesterday. During this fight, I began to have a lot of cramping. It was followed by a that has spots of flesh in it. It has lasted for almost 40hrs since. I am 3 days away from when my menstrual bleeding usually starts. I use a copper IUD as my bc-method & have endometriosis . I am 21, average weight, and have a job that keeps me fairly active in comparison to a lot of other 21-yr-old women. Please help!
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Psychiatrist 's  Response

Hello and welcome to Healthcare Magic. Thanks for your query.

It is unlikely that the stress of the fight could be the cause for the discharge which you had. Your symptoms are indicative of a problem in your uterus, cervix or vagina, and it is possible that the discharge could be indicative of an infection.

However, you need a gynecological evaluation, in order to determine the cause of this problem. So, I would suggest that you see a gynecologist for an examination and evaluation. Further treatment would depend on the diagnosis.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Thu, 28 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor